PDA

View Full Version : Raised Itchy Pink Skin on Scrotum.. Multi Year Suffering



Aiis
03-14-2014, 04:03 AM
This skin is very itchy and causes much pain after it's uncontrollably itched. After a while of itching, the skin starts to become flakey, and clear stuff oozes out of the cracks. When I went to the doc. a few years back, he suggested Cortizone. With not much luck from that, I am now trying Gold Bond Anti-Itch Lotion. I'm going to use it for a week or two and see how it goes.

Here are two pictures of the affected area:

http://imgur.com/ZPC6JdC

http://imgur.com/zLXPRxJ

Thanks in advance for any advice/recommendations.

Dr.Deepak
03-14-2014, 06:15 PM
Welcome to the forum Austin, so it looks like this is bothering you for years.... Well you condition looks like Neurodermatitis to me so mild medications like topical cortizone won't help. You may need stronger prescription topical steroids than just cortisone or at-least medium potency steroids. As chronic cases of neurodermatitis may also be associated with superadded bacterial or fungal infection adding antibiotics and a fungal cream might also help. Remember: The more you scratch the more it itches and the more it itches the more you scratch. So the most important thing in the management of neurodermatitis is to avoid scratching. For this you should take anti-itch medications (at-least 2 weeks). You may take oral medication containing levocetirizine, cetirizine (mild sedative,avoid driving) or loratadine or any other that your derm suggest.

Nothing will work unless you avoid scratching so first stop scratching. Also avoid tight occlusive clothing. If you have any questions feel free to ask.

Dr.Saiyan
03-14-2014, 07:02 PM
Welcome to forum Austin. I do agree with Deepak . It seems like scrotum dermatitis to me as well. It may be aggravated by many factors like the fabric of your underwear, body spray, soaps etc so you can also check out the causative factors. besides the above measures you can add good moisturizers to keep the skin moistened and avoid using harsh soap or chemicals to the area.